# SDR AWXA200401354

- Difficulty date: December 1, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N621AW
- Make and model: Airbus A320-231
- Aircraft serial: 053
- Aircraft time: 48,896 hours, 22,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EES - DURING 4-DAY CHECK AND SCHEDULED SLIDE DEPLOYMENT, THE R-1 DOOR SLIDE DID NOT DEPLOY UPON INITIAL OPENING OF DOOR, DOOR REQUIRED SLIGHT ADDITIONAL PRESSURE TO DEPLOY SLIDE.  WHEN SLIDE FINALLY DID DEPLOY, IT DID SO NORMALLY.  MAINTENANCE FOUND R-1 DOOR ROLLERS WERE NOT ADJUSTED PROPERLY.  ADJUSTED R-1 DOOR GUIDE FITTINGS IAW AMM 52-11-00-05, SUBTASK 52-11-00-820-053, OPERATIONAL CHECK OF DOOR WAS GOOD.
